ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact nonlinear travelling waves in rotating systems

Venkatachalappa, H and Achala, LN and Sachdev, PL (2001) Exact nonlinear travelling waves in rotating systems. In: Acta Mechanica, 147 (1). pp. 197-208.

[img] PDF
Exact_nonlinear.pdf - Published Version
Restricted to Registered users only

Download (505Kb) | Request a copy
Official URL: http://www.springerlink.com/content/t446760244107j...

Abstract

Linear and nonlinear exact travelling wave solutions for an exponentially stratified, incompressible, rotating fluid is studied using both numerical and analytical techniques. We observe that these waves are not periodic in general. However, waves propagating strictly either in the horizontal direction or in the vertical direction are periodic.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Oct 2004
Last Modified: 13 Jan 2012 06:32
URI: http://eprints.iisc.ernet.in/id/eprint/1880

Actions (login required)

View Item View Item